Groin pain

I have really bad pain in my groin which I’ve had since first turbt.?It’s now really bad and I’m worried it’s the cancer come back could this be what it is. 

  • Hello Kwheat,

    It's Megan here from Macmillan's Online Community Team. Due to some technical issues we are posting the below response on behalf of Annerose who is one of our Information Nurse Specialists. Please see their response below and I hope this helps you find the support you are looking for.

    Best wishes, 

    Megan
    Macmillan's Online Community Team 

    Thank you for getting in touch with Macmillan Cancer support. I understand that you are worried about groin pain which you had since your TURBT.

    It is not possible for us on this platform to know what is causing this pain, and unfortunately, we do not have access to medical records.

    As this seems to be a new symptom or side effects, and it is very worrying for you, we would advise for you to contact your Consultant, or your Clinical Nurse Specialist and let them know that you are experiencing this pain. They will be best placed to tell you what the cause of it might be and will be able to advise on any next steps you need to take.

    You could also contact your GP, let them know about the pain and your concerns. They also have your medical records and might be able to advise and support you in this.

    I hope this is helpful, sometimes it helps to speak to one of our nurses directly. Please don’t hesitate to contact us if you wanted to discuss this further, we are available 7 days a week from 8am to 8pm via our Support line.

    Best Wishes

    Annerose (Cancer Information Nurse Specialist)

  • Thanks for the reply wasn’t sure if you had an answer but thought I’d give it a try